GoodSense® Headache Relief Caplets 100ct. Compare to active ingredients in Excedrin (Acetaminophen 250ng, Asporin 250mg, Caffeine 65mg). The brand is still having shipping issues, and GoodSense® delivers 50% better margin. Proudly made in the USA. Mi”” Case Pack 24 Please note: If there is a color/size/type option, the option closest to the image will be shipped (Or you may receive a random color/size/type).